# SDR 2004F00284

- Difficulty date: July 15, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N159AC
- Make and model: Skrsky S64F
- Aircraft serial: 64084
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spacer
- Part number: 486246001
- Part serial: 1123
- Condition: Cracked
- Location: Compressor Assy
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR ASSY WAS REMOVED FROM AN AIRCRAFT FOR A 1000 HOURS SCHEDULED HOT SECTION INSPECTION.  DURING TEST RUN, THE ENGINE EXPERIENCED VIBES WHICH WERE OUT OF ACCEPTABLE LIMITS.  THE ENGINE WAS DISASSEMBLED AND CHECKED FOR BALANCE AND WAS FOUND TO BE OUT OF BALANCE.  THE CORE WAS DISASSEMBLED, AND DURING INSPECTION, THE 2-3 SPACER WAS FOUND TO HAVE 2 CRACKS ON THE AFT SIDE AT THE SLEEVE HOLES AND 1 CRACK AT THE FORWARD SIDE AT THE SLEEVE HOLE.  THE CRACKED SPACER WAS SENT TO NDT AND FPI AND EDDY CURRENT WAS PERFORMED AND CONFIRMED THE CRACKS FROM THE VISUAL INSPECTION.  DURING RESEARCH OF THE PREVIOUS WORK PERFORMED, THE PART NR 486246-001 INDICATED THE SPACER HAD BEEN SOT PEENED IAW SB 6414.  E8KL (M)
